Alert archive / Pennsylvania / Red Flag Warnings in 2013

Red Flag Warning 3, NWS State College, PA

May 25, 201333 counties in Pennsylvania

NWS State College, PA issued this red flag warning at May 25, 2013, 6:44 AM EDT for 33 counties in Pennsylvania. It took effect at May 25, 2013, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2013, 6:44 AM EDT (10:44 UTC)
In effect from
May 25, 2013, 12:00 PM EDT
Expired
May 25, 2013, 7:00 PM EDT
In force
7 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 10.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS81 KCTP 251044
RFWCTP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 AM EDT SAT MAY 25 2013

...GUSTY NORTHWEST WINDS AND VERY DRY CONDITIONS WILL OCCUR THIS
AFTERNOON INTO EARLY THIS EVENING...CREATING THE DANGER OF RAPID
WILDFIRE SPREAD...

.NORTHWEST WINDS WILL GUST FREQUENTLY BETWEEN 25 AND 35 MPH THIS
AFTERNOON...AS A RESULT OF THE LARGE PRESSURE DIFFERENCE BETWEEN
STRENGTHENING LOW PRESSURE ALONG THE NEW ENGLAND COAST...AND AN
AREA OF HIGH PRESSURE OVER THE UPPER GREAT LAKES.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-251845-
/O.NEW.KCTP.FW.W.0003.130525T1600Z-130525T2300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
644 AM EDT SAT MAY 25 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR ALL OF CENTRAL PENNSYLVANIA...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A RED
FLAG WARNING FOR THE POTENTIAL OF RAPID WILDFIRE GROWTH...WHICH
IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING.

* AFFECTED AREA...CENTRAL PENNSYLVANIA...INCLUDING THE LAUREL
  HIGHLANDS...NORTHWEST MOUNTAINS...AND SUSQUEHANNA RIVER VALLEY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...25 TO 30 PERCENT.

* TEMPERATURES...RANGING FROM THE MID AND UPPER 50S ACROSS THE
  HIGHER ELEVATIONS OF THE NORTH AND WEST...TO THE LOWER AND MID
  60S ELSEWHERE.

* IMPACTS...THE POTENTIAL EXISTS FOR RAPID FIRE SPREAD IF
  UNCONTROLLED FIRES DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. ANY
FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME
DIFFICULT TO CONTAIN.

&&

$$

LAMBERT/JUNG
1 follow-up statement
398 
WWUS81 KCTP 252020
RFWCTP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT SAT MAY 25 2013

...GUSTY NORTHWEST WINDS AND VERY DRY CONDITIONS WILL OCCUR THIS
AFTERNOON INTO EARLY THIS EVENING...CREATING THE DANGER OF RAPID
WILDFIRE SPREAD...

.NORTHWEST WINDS WILL GUST FREQUENTLY BETWEEN 25 AND 35 MPH THIS
AFTERNOON...AS A RESULT OF THE LARGE PRESSURE DIFFERENCE BETWEEN
STRENGTHENING LOW PRESSURE ALONG THE NEW ENGLAND COAST...AND AN
AREA OF HIGH PRESSURE OVER THE UPPER GREAT LAKES.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-252300-
/O.CON.KCTP.FW.W.0003.000000T0000Z-130525T2300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
420 PM EDT SAT MAY 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR ALL OF CENTRAL PENNSYLVANIA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

* AFFECTED AREA...CENTRAL PENNSYLVANIA...INCLUDING THE LAUREL 
  HIGHLANDS...NORTHWEST MOUNTAINS...AND SUSQUEHANNA RIVER 
  VALLEY. 

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...25 TO 30 PERCENT.

* TEMPERATURES...IN THE UPPER 50S TO LOW 60S.

* IMPACTS...THE POTENTIAL EXISTS FOR RAPID FIRE SPREAD IF 
  UNCONTROLLED FIRES DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. ANY
FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME
DIFFICULT TO CONTAIN.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this red flag warning went out at May 25, 5:26 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 25, 5:26 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 AM EDT SAT MAY 25 2013

.SYNOPSIS...
A DEEP...SLOW MOVING UPPER LOW OVER SOUTHERN NEW JERSEY THIS MORNING
AND ASSOCIATED COLD AIR ALOFT WILL CONTINUE TO BRING UNSEASONABLY
CHILLY AND QUITE BREEZY CONDITIONS TODAY. CANADIAN HIGH PRESSURE
CENTERED OVER THE UPPER GREAT LAKES WILL BUILD SOUTHEAST OVER
PENNSYLVANIA LATER SUNDAY INTO MEMORIAL DAY ENSURING FAIR WEATHER.
TEMPERATURES WILL BEGIN THE WEEKEND WELL BELOW NORMAL BUT MODERATE
BY MEMORIAL DAY.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
EARLY MORNING IR SAT LOOP SHOWS AREAS OF BKN-OVC...COLD AIR STRATO
CU STREAMING SWD ACROSS THE WRN MTNS OF PENN AND ALSO THE FAR ERN
PART OF THE CWA. ELSEWHERE SKIES WERE MAINLY CLEAR WITH A 5-10KT
WEST TO NW BREEZE...WHICH WAS GUSTING AT TIMES INTO THE MID TEENS.

TEMPS ACROSS THE CENTRAL MTNS AND SUSQ REGION WERE MAINLY BETWEEN
40 AND 45. THE ALLEGHENIES WERE SEEING DAYBREAK TEMPS IN THE LOWER
TO MID 30S.

NW WINDS WILL PICK UP QUICKLY INTO THE 10 TO 20 MPH RANGE WITH GUSTS
AROUND 25 MPH BY 8 AM THIS MORNING.
&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM SUNDAY/...
LARGE SCALE SUBSIDENCE AND ANOMALOUSLY DRY AIR /WITH LAYER PRECIP
WATER VALUES ONLY AROUND 0.25 OF AN INCH/ WILL RESIDE OVER ALL OF
CENTRAL PA TODAY...IN THE WAKE OF THE SLOWLY DEPARTING UPPER
LOW.

EXPECT MOSTLY SUNNY SKIES TO CONTINUE ACROSS MUCH OF THE
REGION...WITH A FEW PERIODS OF BKN STRATO CU AS A WEAK/COMPACT
SHORT WAVE /AND ASSOCIATED POCKET OF COOLER AIR ALOFT/ DROPS SE
ACROSS THE COMMONWEALTH THIS AFTERNOON.

TEMPS MAY STILL BE COLD ENOUGH ALOFT TO SUPPORT A MORE EVEN MIX OF
SUN AND CUMULUS ACROSS ACROSS THE EASTERN COUNTIES...ESP SULLIVAN.
HOWEVER...WILL CONTINUE TO KEEP THE MENTION OF EVEN ISOLATED SHRA
OUT OF THE FCST BASED ON AFOREMENTIONED LOW PWATS AND LACK OF ANY
SIGNIFICANT FORCING MECHANISM.

MDL SOUNDINGS SHOW DEEP MIXING TO 8H...WHICH SHOULD TRANSLATE TO
HIGHS FROM THE M50S ACROSS THE HIGHER TERRAIN...TO THE MID 60S
THROUGHOUT MUCH OF THE SUSQ RIVER VALLEY. THESE READINGS ARE 10-15F
WARMER THAN FRIDAY...BUT STILL AROUND 10 DEG F BELOW NORMAL.
AS THE BLYR DEPTH INCREASES QUICKLY THIS MORNING...EXPECT NW
WINDS TO BECOME GUSTY AGAIN BY LATE THIS MORNING. BUFKIT SOUNDINGS
SUPPORT GUSTS AT LEAST IN THE 25-30KT RANGE BY AFTN.

THE MAINLY CLEAR SKIES...AND VERY DRY AIR WILL LEAD TO CHILLY TEMPS
TONIGHT...AND A FREEZE WATCH WAS ISSUED FOR PRACTICALLY THE SAME
AREA UNDER THE CURRENT FREEZE WARNING. HOWEVER...THE LIGHT TO
MODERATE WEST TO NW BREEZE SHOULD KEEP FROST FORM FORMING WHERE
TEMPS DIP TO NEAR OR SLIGHTLY BELOW FREEZING IN THE NORTH AND WEST.
MIN TEMPS IN THE UPPER 30S TO LOWER 40S WILL PREVENT ANYTHING MORE
THAN PATCHY LIGHT FROST IN THE SHELTERED...NORMALLY COLDER  RURAL
VALLEYS WHERE WINDS COULD DIMINISH TO UNDER 5 KTS FOR A FEW HOURS
EARLY SUNDAY.

THE WEATHER ON SUNDAY WILL IMPROVE FURTHER WITH ABUNDANT
SUNSHINE...SLIGHTLY MILDER TEMPS...AND LESS GUSTINESS TO THE WIND.
HIGHS SUNDAY WILL VARY FROM THE LOWER 60S ACROSS THE MTNS...TO THE
UPPER 60S IN THE SUSQ VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
DRY WEATHER WITH TEMPS REBOUNDING TO RIGHT AROUND NORMAL MONDAY WILL
BEGIN THE EXTENDED PERIOD...AS WE BENEFIT FROM A SFC AND UPPER RIDGE
BUILDING IN FROM THE WEST.

THIS EXCELLENT WEATHER TO ACCOMPANY OUR MEMORIAL DAY REFLECTIONS AND
ACTIVITIES WILL BE RATHER SHORT-LIVED. THE FORECAST FROM TUESDAY
THROUGH AT LEAST MIDWEEK GETS MURKY AS THE BUILDING SUB TROPICAL
RIDGE OVER THE SOUTHERN STATES SHOVES THE WESTERLIES NORTHWARD. WITH
US BEING ON THE SOUTHERN EDGE OF THESE WESTERLIES/NORTHERN EDGE OF
THE SUBTROPICAL RIDGE...WE WILL BECOME VULNERABLE TO UPSTREAM MCS
DEVELOPMENT AS THE HEAT AND HUMIDITY BEGINS TO MAKE INROADS TO THE
REGION ONCE AGAIN.

DIFFERENCES IN THE MODEL TIMING OF THESE CONVECTIVE COMPLEXES IS
BIG WITH THE OPERATIONAL GFS SHOWING A WET DAY TUESDAY...AND THE
ECMWF SUGGESTING THE CONVECTION STAYS MAINLY SOUTH OF HERE AT THAT
TIME. GEFS SPLASHES A FAIR AMOUNT OF DIURNALLY FAVORED PRECIP
AROUND JUST ABOUT EVERY DAY STARTING TUESDAY. THE MEAN UPPER FLOW
AND ACCOMPANYING SURFACE PATTERN SUGGEST WHATEVER SEMBLANCE OF A
WARM FRONT THERE IS PASSES THROUGH ON WEDNESDAY...WITH THE
REMAINDER OF THE WEEK FIRMLY UNDER THE INFLUENCE OF THE BERMUDA
HIGH AND WARM MUGGY SOUTHWEST FLOW. WITH THE OPERATIONAL
GFS/ECMWF BOTH PREDICTING A SURGE IN MID LEVEL TEMPS BY LATER WED
INTO THURSDAY...I AM THINKING WE WILL SPEND MUCH OF THE TIME AFTER
MID WEEK PRETTY CAPPED LEADING TO HAZY HOT AND HUMID CONDITIONS
WITH FAIRLY SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS. I LIKE
OUR CURRENT FORECAST WHICH DOWNPLAYS THE CHANCES FOR RAIN AFTER
WEDNESDAY...AND WILL CONTINUE ALONG THOSE LINES THROUGH FRIDAY.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
GENERALLY VFR CONDITIONS OVER CENTRAL PA...WITH THE EXCEPTION OF
SOME PATCHY MVFR/IFR CIGS OVER KJST AND KFIG. SATELLITE TREND
SHOWS A GRADUAL DECREASE IN OVERCAST DECK OVER WESTERN AND
NORTHERN MOUNTAINS...BUT CLEARING RATE NOT ENOUGH TO BREAK BKN/OVC
CIGS UNTIL AFTER DAYBREAK.

GENERALLY VFR CONDITIONS WILL PREVAIL OVERNIGHT...WITH AGAIN SOME
PATCHY EXCEPTIONS OVER THE WESTERN MOUNTAINS.

UPPER LOW WILL CONTINUE TO PULL EAST OVER THE NEXT FEW DAYS AS
HIGH PRESSURE AT THE SURFACE BUILDS INTO THE REGION. EXPECT ONE
MORE DAY OF BRISK WNW WINDS TODAY...GRADUALLY SLACKENING FOR SUNDAY
AND MONDAY. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH MONDAY.

WARM ADVECTION ON TUESDAY COULD SET OFF A FEW SHOWERS OR STORMS...
MAINLY LATE. WARMER WED...BUT STILL A CHC OF A SHOWER OR STORM.

.OUTLOOK...
SUN-MON...VFR.
TUE-WED...MAINLY VFR...BUT SCT TSTM IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
PAZ004>006-010>012-017-018-024-033-037-041-042.
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ004>006-010-
011-017-024-033.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LA CORTE/LAMBERT
AVIATION...JUNG/MARTIN
Hazardous weather outlook, May 25, 4:32 AM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 AM EDT SAT MAY 25 2013

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-260845-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
432 AM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST IS POSSIBLE LATE TONIGHT AND EARLY SUNDAY...
AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...MAINLY IN RURAL
VALLEYS WHERE THE WIND MAY BECOME LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-017-024-033-260845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
432 AM EDT SAT MAY 25 2013

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

LOW TEMPERATURES OF 30 TO 32 DEGREES ARE POSSIBLE EARLY SUNDAY
MORNING...AND EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-018-037-041-042-260845-
NORTHERN CLINTON-NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
432 AM EDT SAT MAY 25 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

LOW TEMPERATURES OF 30 TO 32 DEGREES ARE POSSIBLE EARLY
SUNDAY MORNING...AND EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:34 AM EDTFreeze WatchCTPCambria, Cameron, Centre, Clearfield, Clinton, Elk and 7 more10 hr
May 25, 2:00 PM EDTFreeze WarningCTPCambria, Cameron, Centre, Clearfield, Clinton, Elk and 7 more18 hr

Nearby

Red Flag Warnings in Pennsylvania, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.